# SDR AALA201902089004

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 14,525 hours, 7,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW.  SERVICED THE  DOOR CYLINDER IAW AMM 52-10-00.
